# SDR P5CA2020012800021

- Difficulty date: January 24, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,843 hours, 21,304 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Switch
- Condition: Sticking
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S O2 MASK RESET/TEST SWITCH STICKS WHEN TESTED, DOES NOT RETURN TO ORIGINAL POSITION.( CLEANED RESET/TEST SWITCH AND CAPT'S O2 MASK, OPERATIONAL CHECKS OK IAW AMM 35-11-51. )
